# SDR UPS00233216

- Difficulty date: June 14, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C+SI,  CORROSION ON SEAT TRACK BS 560-600 LBL/RBL0.     SEAT TRACK REPLACED IAW SRM 51-10-01 AND INSTALLED IAW SRM 51-30-02.
